# SDR ASOA03201

- Difficulty date: May 13, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 272955
- Condition: Worn
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

FLT 4690 - DURING CLIMB-OUT FROM ATL-YUL, AT APPROXIMATELY 5,000 FEET THE CREW NOTICED A CYCLICAL VIBRATION IN THE AIRFRAME WITH THE AIRCRAFT VIBRATING ABOUT 45 TO 60 SECONDS EACH TIME, FOR ABOUT 1 TO 2 SECONDS, WHICH WAS VERY DEEP IN FREQUENCY.  WHILE THE CREW WAS COMPLYING WITH QRH PROCEDURES SHORTLY AFTER DISENGAGING THE AUTOPILOT AT APPROXIMATELY 17,000 FEET, THE AIRCRAFT ROLLED VIOLENTLY TO THE RIGHT AND WITHIN 15 TO 30 SECONDS IT ROLLED AGAIN.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CHA, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT INBOARD AND OUTBOARD POWER CONTROL UNIT OUTPUT LINKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
